Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 1-16
http://dx.doi.org/10.1155/S0161171286000017

Categorical constructions in graph theory

1Department of Mathematics, Rutgers University, New Brunswick 08903, New Jersey, USA
2Department of Mathematics, North Carolina State University, Raleigh 27650, North Carolina, USA

Received 9 January 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents some graph-theoretic questions from the viewpoint of the portion of category theory which has become common knowledge. In particular, the reader is encouraged to consider whether there is only one natural category of graphs and how theories of directed graphs and undirected graphs are related.